# SDR USAA2014012200009

- Difficulty date: January 16, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOOR STRUCTURE CHORD BETWEEN BS 1260 TO BS 1280, WL 208.1, LBL 62.  REPAIRED CHORD CREASE BEAM ANGLE, FLOOR SUPPORT, BETWEEN BS 1260 TO BS 1280, WL 208.1, LBL 62 IAW SRM 51-10-02 & 53-60-13-1A.
